# SDR SWAA2025051957592

- Difficulty date: April 23, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 72,622 hours, 43,135 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB REMOVABLE L/E; 7TH RIB FROM I/B END IS CRACKED<[01] REMOVED AND REPLACED 7TH RIB FROM I/B END ON L/H HORIZONTAL STAB. REMOVABLE L/E IAW SRM 51-40-02-0G-0 PARA.4.;[02] CORRECTED MEASUREMENT TABLE.;[03] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
